2019
Том 71
№ 9

All Issues

Salyga B. O.

Articles: 2
Article (Ukrainian)

A nonlocal multipoint problem for pseudodifferential operators with analytic symbols

Il'kiv V. S., Polishchuk V. N., Ptashnik B. I., Salyga B. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 582–587

Article (Ukrainian)

An analog of the multipoint problem for partial differential equations with variable coefficients

Ptashnik B. I., Salyga B. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 728-734